# SDR RRXA97022

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 05020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

SHUT DOWN NR 2 ENGINE DUE TO FIRE WARNING INDICATION.  DISCHARGED OUTBOARD AGENT, ALL ENGINE INDICATIONS NORMAL.  FOUND LOWER FIRE LOOP DAMAGED, REMOVED AND REPLACED LOWER FIRE LOOP, REMOVED AND REPLACED OUTBOARD FIRE BOTTLE AND SQUIB.  ALL OPS CHECK GOOD.
